Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Polynôme Tchebychev")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1815

  • Page / 73

Selection :

  • and

An addition formula for Chebyshev polynomialsMILGRAM, M. S.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 8, pp L323-L324, issn 0305-4470Article

Limits of Chebyshev polynomials when the argument is a ratio of cosinesSTREIT, R. L.Journal of approximation theory. 1984, Vol 40, Num 4, pp 393-395, issn 0021-9045Article

Further results on Fermat type equations and a characterization of the Chebyskev polynomialsGROSS, F; OSGOOD, C. F.Journal of mathematical analysis and applications. 1987, Vol 121, Num 2, pp 317-324, issn 0022-247XArticle

Combinatorial sums Σj(mjn+q) associated with Chebyshev polynomialsCLARK, D. S.Journal of approximation theory. 1985, Vol 43, Num 4, pp 377-382, issn 0021-9045Article

The bent strong uniqueness constant for a multivariate Chebyshev polynomialRIVLIN, T. J.Journal of approximation theory. 1984, Vol 41, Num 1, pp 56-63, issn 0021-9045Article

Interpolation und numerische Differentiation = Interpolation et différenciation numérique = Interpolation and numerical differentiationFORST, W.Journal of approximation theory. 1983, Vol 39, Num 2, pp 118-131, issn 0021-9045Article

Generalized Chebyshev interpolation and its application to automatic quadratureHASEGAWA, T; TORII, T; NINOMIYA, I et al.Mathematics of computation. 1983, Vol 41, Num 164, pp 537-553, issn 0025-5718Article

Utilisation de l'approximation rationnelle de Tchebychev dans les problèmes de mécanique célesteKHOTIMSKAYA, E. Z.Kosmičeskie issledovaniâ. 1983, Vol 21, Num 5, pp 792-794, issn 0023-4206Article

On the generalized Chebyshev polynomialsISMAIL, M. E. H; MULLA, F. S.SIAM journal on mathematical analysis. 1987, Vol 18, Num 1, pp 243-258, issn 0036-1410Article

Shifted Chebyshev direct method for solving variational problemsING-RONG HORNG; JYH-HORNG CHOU.International journal of systems science. 1985, Vol 16, Num 7, pp 855-861, issn 0020-7721Article

Determination of the zeros of a linear combination of Chebyshev polynomialsGRANT, J. A; GHIATIS, A.IMA journal of numerical analysis. 1983, Vol 3, Num 2, pp 193-206, issn 0272-4979Article


Automatic quadrature on Chebyshev pointsGEPPINI, M; ROMANI, F.Computers & mathematics with applications (1987). 1988, Vol 16, Num 3, pp 185-193, issn 0898-1221Article

Quadratic phase integration using a Chebyshev expansionPOGORZELSKI, R. J.IEEE transactions on antennas and propagation. 1985, Vol 33, Num 5, pp 563-566, issn 0018-926XArticle

On integer Chebyshev polynomialsHABSIEGER, L; SALVY, B.Mathematics of computation. 1997, Vol 66, Num 218, pp 763-770, issn 0025-5718Article

On certain extremal problems for polynomialsBOJANOV, B. D; RAHMAN, Q. I.Journal of mathematical analysis and applications. 1995, Vol 189, Num 3, pp 781-800, issn 0022-247XArticle

Diffraction of apertured Gaussian beams : solution by expansion in Chebyshev polynomialsTOKER, G; BRUNFELD, A; SHAMIR, J et al.Applied optics. 1993, Vol 32, Num 25, pp 4706-4712, issn 0003-6935Article

Error analysis of the Chebyshev series solution of linear time invariant systemsWEN-LIANG CHEN; CHAO-SHIUNG CHEN.International journal of systems science. 1987, Vol 18, Num 5, pp 955-963, issn 0020-7721Article

Polynomials related to expansions of certain rational functions in two variablesDILCHER, K.SIAM journal on mathematical analysis. 1988, Vol 19, Num 2, pp 473-483, issn 0036-1410Article

On Chebyshev quadrature for a special class of weight functionsFORSTER, K.-J.BIT (Nordisk Tidskrift for Informationsbehandling). 1986, Vol 26, Num 3, pp 327-332, issn 0006-3835Article

On the covering radius of an unrestricted code as a function of the rate and dual distanceLITSYN, S; SOLE, P; STRUIK, R et al.Discrete applied mathematics. 1998, Vol 82, Num 1-3, pp 177-191, issn 0166-218XArticle

Analysis and parameter identification of linear systems via Chebyshev polynomials of the second KindCHENG-CHIIAN LIU; YEN-PING SHIH.International journal of systems science. 1985, Vol 16, Num 6, pp 753-759, issn 0020-7721Article

On the construction of recurrence relations for the expansion and connection coefficients in series of Jacobi polynomialsDOHA, E. H.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 3, pp 657-675, issn 0305-4470, 19 p.Article

Statistical properties of chaotic sequences generated by jacobian elliptic chebyshev rational mapsKOHDA, Tohru.IEEE International Symposium on Circuits and Systems. 2004, pp 648-651, isbn 0-7803-8251-X, 4 p.Conference Paper

Chebychev coefficients in approximation of powers of xDOUGLAS ELOSSER, P.Journal of approximation theory. 1990, Vol 63, Num 3, pp 293-302, issn 0021-9045, 10 p.Article

  • Page / 73